# SDR NACA20110022

- Difficulty date: January 31, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 270 BL 0 HAS MINOR CORROSION.  CORROSION ON FLOOR SUPPORT AT BS 270 BL 0 WAS FOUND TO BE BEYOND LIMITS IAW B737 SRM 53-10-1.  REPAIRED FLOOR SUPPORT IAW B737 SRM 51-40-4.
